Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffering from internal fever, restlessness and weakness. What medication should be taken?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
i am suffering from XXXXXXX fever from few days and restlessness n weakness. doctor suggest tht its viral fever. i took medicines listed below:-
but i didn't find any positive result. please reccomend
Posted Wed, 5 Dec 2012 in General Health
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for posting your query.

First of all, we need to document if there is fever. If yes, the cause of fever needs to be evaluated and appropriately treated. Common causes could be viral fever, take a little longer (post viral fatigue, muscle pain and weakness are common for upto a few weeks).

If symptoms still do not improve after 7-10 days, then please get your haemoglobin, thyroid profile, vitamin B12 and vitamin D levels tested, as any deficiency in them could lead to general weakness.

I hope it helps. Please get back if you have any further queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Follow-up: Suffering from internal fever, restlessness and weakness. What medication should be taken? 7 hours later

i have done hematology and widal test (slide aggulation test). and report suggest normal.
there is deficiency in vit.b12 and vitamin c. haemoglobin and thyroid profile is normal.

please suggest medication. or do i need bring some change in my current medication which i have mentioned in the earlier question.
Answered by Dr. Sudhir Kumar 13 minutes later
Thank you for getting back with reports.

For vitamin B12 deficiecy, you should take supplements such as methycobal.
Your other medicines are fine.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor